Farbengleichheitsmuster auf verdrehten 2 × 2 × 2 und 3 × 3 × 3 Rubik-Würfeln (Colour Equality Patterns on Twisted 2×2×2 and 3×3×3 Rubik’s Cubes)

Hollerbach, R. orcid.org/0000-0001-8639-0967 (2024) Farbengleichheitsmuster auf verdrehten 2 × 2 × 2 und 3 × 3 × 3 Rubik-Würfeln (Colour Equality Patterns on Twisted 2×2×2 and 3×3×3 Rubik’s Cubes). Mitteilungen der Deutschen Mathematiker-Vereinigung, 32 (1). pp. 34-37. ISSN 0947-4471

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 by Walter de Gruyter Berlin/Boston. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 3 April 2024
  • Published (online): 3 April 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Apr 2024 13:42
Last Modified: 16 Apr 2024 13:42
Status: Published
Publisher: Walter de Gruyter GmbH
Identification Number: 10.1515/dmvm-2024-0013
Open Archives Initiative ID (OAI ID):

Download

Published Version


Embargoed until: 3 April 2025

Filename: document (1).pdf

Request a copy

file not available

Export

Statistics